Application of optimal homotopy asymptotic method for the approximate solution of riccati equation

Fazle Mabood, Ahmad Izanibin Md Ismail, Ishak Hashim

Research output: Contribution to journalArticle

22 Citations (Scopus)

Abstract

In this paper, the optimal homotopy asymptotic method (OHAM) is applied to obtain an approximate solution of the nonlinear Riccati differential equation. The method is tested on several types of Riccati differential equations and comparisons that were made with numerical results showed the effectiveness and accuracy of this method.

Original languageEnglish
Pages (from-to)863-867
Number of pages5
JournalSains Malaysiana
Volume42
Issue number6
Publication statusPublished - Jun 2013

Fingerprint

Riccati Differential Equation
Homotopy Method
Asymptotic Methods
Riccati Equation
Approximate Solution
Nonlinear Differential Equations
Numerical Results

Keywords

  • Optimal homotopy asymptotic method
  • Riccati differential equation

ASJC Scopus subject areas

  • General

Cite this

Application of optimal homotopy asymptotic method for the approximate solution of riccati equation. / Mabood, Fazle; Ismail, Ahmad Izanibin Md; Hashim, Ishak.

In: Sains Malaysiana, Vol. 42, No. 6, 06.2013, p. 863-867.

Research output: Contribution to journalArticle

Mabood, Fazle ; Ismail, Ahmad Izanibin Md ; Hashim, Ishak. / Application of optimal homotopy asymptotic method for the approximate solution of riccati equation. In: Sains Malaysiana. 2013 ; Vol. 42, No. 6. pp. 863-867.
@article{dac39114067741709626eea1041732bc,
title = "Application of optimal homotopy asymptotic method for the approximate solution of riccati equation",
abstract = "In this paper, the optimal homotopy asymptotic method (OHAM) is applied to obtain an approximate solution of the nonlinear Riccati differential equation. The method is tested on several types of Riccati differential equations and comparisons that were made with numerical results showed the effectiveness and accuracy of this method.",
keywords = "Optimal homotopy asymptotic method, Riccati differential equation",
author = "Fazle Mabood and Ismail, {Ahmad Izanibin Md} and Ishak Hashim",
year = "2013",
month = "6",
language = "English",
volume = "42",
pages = "863--867",
journal = "Sains Malaysiana",
issn = "0126-6039",
publisher = "Penerbit Universiti Kebangsaan Malaysia",
number = "6",

}

TY - JOUR

T1 - Application of optimal homotopy asymptotic method for the approximate solution of riccati equation

AU - Mabood, Fazle

AU - Ismail, Ahmad Izanibin Md

AU - Hashim, Ishak

PY - 2013/6

Y1 - 2013/6

N2 - In this paper, the optimal homotopy asymptotic method (OHAM) is applied to obtain an approximate solution of the nonlinear Riccati differential equation. The method is tested on several types of Riccati differential equations and comparisons that were made with numerical results showed the effectiveness and accuracy of this method.

AB - In this paper, the optimal homotopy asymptotic method (OHAM) is applied to obtain an approximate solution of the nonlinear Riccati differential equation. The method is tested on several types of Riccati differential equations and comparisons that were made with numerical results showed the effectiveness and accuracy of this method.

KW - Optimal homotopy asymptotic method

KW - Riccati differential equation

UR - http://www.scopus.com/inward/record.url?scp=84877936300&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84877936300&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84877936300

VL - 42

SP - 863

EP - 867

JO - Sains Malaysiana

JF - Sains Malaysiana

SN - 0126-6039

IS - 6

ER -